I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Bicalutamide and nausea

User
Posted 17 Jan 2020 at 14:19

My partner was diagnosed on 24th December - he was prescribed bicalutamide, which seems to make him nauseous - he's felt worse since he's been on it. Is this usual? Today he felt so bad they wouldn't do his biopsy, and are going to have to reschedule it.

User
Posted 17 Jan 2020 at 23:33
Yes it is a known side effect but he may be more or less at the end of needing to take it now so should be better soon. Has he had an injection of hormones in the last week or so, or has it been mentioned that they might change to a different hormone?
"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 18 Jan 2020 at 11:51

No, he's not had any injection as yet - our understanding is that they wouldn't do anything else till we had the results of biopsy and bone scan.

User
Posted 24 Jan 2020 at 17:55

Biopsy rescheduled for 30th Jan - 7.30 am again, blast it! The consultant has advised him to restart the bicalutamide and his GP has given him ondansetron for the nausea/vomiting.

User
Posted 30 Jan 2020 at 17:44

Had the biopsy today - results/follow-up in a couple of weeks. The doctor told him the bone scan was positive, but didn't say how far it had spread. Can't say I'm surprised, with the hip pain and sciatica he's had - but I had hoped that maybe it wasn't connected. He seems unfazed by the news......maybe just not letting or, or hasn't looked up the stuff I have. Rotten bad luck, to have no symptoms until it had spread....he's had back and sciatica problems for years, so we assumed it was the same old thing - I wonder how long it's been spreading for.

 
Forum Jump  
©2020 Prostate Cancer UK